Suivre
Francisco J. Delgado-Vences
Francisco J. Delgado-Vences
Instituto de Matemáticas, UNAM.
Adresse e-mail validée de im.unam.mx - Page d'accueil
Titre
Citée par
Citée par
Année
A central limit theorem for the stochastic wave equation with fractional noise
F Delgado-Vences, D Nualart, G Zheng
Annales de l'institut henri poincaré, probabilités et statistiques, 2020
382020
Drift Estimation for Discretely Sampled SPDEs
I Cialenco, F Delgado-Vences, HJ Kim
Stochastic partial differential equations analysis and computations, 2020
332020
Approximation of a stochastic wave equation in dimension three, with application to a support theorem in Hölder norm
FJ Delgado-Vences, M Sanz-Solé
152014
Approximation of a stochastic wave equation in dimension three, with application to a support theorem in Hölder norm: The non-stationary case
FJ Delgado-Vences, M Sanz-Solé
Bernoulli, 1572-1597, 2016
102016
A stochastic model for mortality rates with memory.
F Delgado-Vences, A Ornelas, DI Saul
arXiv preprint arXiv:1901.00795, 2019
9*2019
Inference for a discretized stochastic logistic differential equation and its application to biological growth
FJ Delgado-Vences, F Baltazar-Larios, A Ornelas, E Morales, V Cruz, ...
Journal of applied statistics. DOI: 10.1080/02664763.2021.2024154, 2021
32021
A spectral-based numerical method for Kolmogorov equations in Hilbert spaces
F Delgado-Vences, F Flandoli
Infinite Dimensional Analysis, Quantum Probability and Related Topics 19 (03 …, 2016
32016
Statistical inference for a stochastic wave equation with Malliavin-Stein method
F Delgado-Vences, JJ Pavon-Español
Stochastic analysis and applications. DOI: 10.1080/07362994.2022.2029712, 2021
22021
Maximum likelihood estimation for a stochastic SEIR system with a COVID-19 application
F Baltazar-Larios, F Delgado-Vences, S Diaz-Infante
International Journal of Computer Mathematics, 1-23, 2022
12022
Statistical inference for a stochastic generalized logistic differential equation
F Baltazar-Larios, F Delgado-Vences, S Diaz-Infante, E Lince
Preprint: Online version: https://arxiv.org/abs/2405.03815, 2024
2024
Statistical inference for a stochastic partial differential equation related to an ecological niche
F Baltazar-Larios, F Delgado-Vences, L Peralta
Accepted in Mathematical Methods in the Applied Sciences. Preprint arXiv …, 2024
2024
An integrated catch-at-age model for analyzing the variability in biomass of Pacific sardine (Sardinops sagax) from the Gulf of California, Mexico
MO Nevárez-Martínez, E Morales-Bojórquez, MÁ Martínez-Zavala, ...
Frontiers in Marine Science 10, 940083, 2023
2023
Simulating diffusion bridges using the Wiener chaos expansion
F Delgado-Vences, G Salcedo, F Baltazar-Larios
Preprint https://arxiv.org/abs/2401.06248, 2023
2023
Modeling the biological growth with a random logistic differential equation
A Ornelas, F Delgado-Vences, E Morales-Bojórquez, VH Cruz-Escalona, ...
Environmental and Ecological Statistics., 2023
2023
Parameter estimation and model selection for stochastic differential equations for biological growth.
F Baltazar-Larios, F Delgado-Vences, A Ornelas
Preprint. https://arxiv.org/abs/2301.08294, 2022
2022
A support theorem for 3d-stochastic wave equations in Hölder norm with some general noises
FJ Delgado-Vences
Stochastics 93 (2), 211-238, 2021
2021
Initial conditions continuity of a numerical approximation for Kolmogorov equations
FJ Delgado-Vences, A Matzumiya, S Diaz-Infante
preprint: DOI: 10.13140/RG.2.2.21593.47203, 20, 2019
2019
A proof of a support theorem for stochastic wave equations in H older norm with some general noises
FJ Delgado-Vences
arXiv preprint arXiv:1807.03161, 2018
2018
A spectral-based numerical method for Kolmogorov equations associated with stochastic differential equations
FJ Delgado-Vences
2017
Spectral-based numerical method for Fokker-Planck-Kolmogorov equations in infinite dimensional Hilbert spaces
F Delgado-Vences, F Flandoli
CIMNE, 2015
2015
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20